# SDR RTAIA00505024

- Difficulty date: May 26, 2005
- Submitted: May 30, 2005
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 18,060 hours, 20,702 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Out Of Alignment
- Location: Condition Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIGURATION WARNING INDICATION.  MAINTENANCE ADJUSTED CONDITION LEVER SWITCHES.
